# SDR SIMA20190226005

- Difficulty date: February 26, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM FLOOR SUPPORT CORRODED BETWEEN FR58 ? 59; LT OMEGA BEAM CORRODED ON LOWER FLANGE AND WEB UNDER CROSSBEAM AT FR 59. C/A-REPAIRED THE LT OMEGA BEAM FLOOR SUPPORT CORROSION BETWEEN FR58-59, AND LOWER FLANGE AND WEB UNDER CROSS BEAM AT FR 59 IAW ERS-EM-53MR-3674.
